Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Hi, since having my daughter 4 years ago I am

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1626 Questions
Question
Hi, since having my daughter 4 years ago I am very tired, mood swings, very tearful, forgetful and feel like my brain is foggy. I have had blood tests which showed up nothing other than slightly high cholesterol which is now normal. The doctor suggested I go back on the XXXXXXX pill cerazette which might help my hormones. I have been back on the XXXXXXX pill for a year and I think all my symptoms are worse. I don’t feel like it’s depression. I have a very nice life and have nothing to be depressed about. I am 41 years old and desperate more than anything to rid the brain fog I feel no emotions or have any sex drive at all.
Sat, 10 Feb 2018 in Child Health
 
 
Answered by Dr. Suma Parinam 5 hours later
Brief Answer:
Was psychiatric evaluation done?

Detailed Answer:
I don't mean to hurt you.
Most symptoms are showing hormonal imbalance and depression or both.
Did it change in weight these 4 yrs?
How are your monthly menstrual cycles these years?
Was a psychiatrist evaluation done during 4 years? lack of sexual drive first goes with depression.
Please get psychiatrist evaluation.
Above answer was peer-reviewed by
 
Follow-up: Hi, since having my daughter 4 years ago I am 4 hours later
I am on the XXXXXXX pill so I don’t have periods. I wasn’t sure if it was related to that? I was prescribed anti depressants after my daughter was born and they made me worse so I stopped them. I really don’t feel depressed as such more like my brain isn’t clear. I am forgetful and moody and tearful. Hormonal is more what I feel it is. What could my doctor do to test if it is hormonal?
 
 
Answered by Dr. Suma Parinam 2 hours later
Brief Answer:
Meet endocrinology

Detailed Answer:
It looks to be complex issue with hormones also. if you stop antidepressants without consulting doctor the symptoms rebound n worsen.
So suggest to meet endocrinology specialist directly. if the appointment is far meet psychiatrist meantime.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor